MathSciNet Relay Station
MathSciNet bibliographic data
MR857945 58E15 (53C80 58G30 81E20)
Urakawa, Hajime Indices and nullities of Yang-Mills fields. Proc. Amer. Math. Soc. 98 (1986), no. 3, 475–479.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement